Nurofen Zavance Tablets

NZ$15.99 NZ$12.99
Size
Quantity
DownUp
Add To Cart

Nurofen Zavance Tablets are absorbed faster than standard Nurofen tablets.

They contain sodium ibuprofen, an anti-inflammatory agent that’s effective for different kinds of aches and pains. The sodium formulation is absorbed into your bloodstream up to twice as fast as standard ibuprofen.

Nurofen Zavance Tablets relieve pain such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, sinus pain. Reduces fever.

Available in 24, 48 and 72 tablets

Ingredients: Each tablet contains sodium ibuprofen dihydrate 256mg (equiv. ibuprofen 200mg). Contains no gluten, wheat, or lactose. Contains sucrose. Contains no preservatives

Dosage: Take with water

  • Adults and children over 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary. Maximum 6 tablets in 24 hours.
  • Children 7 to 12 years: 1 tablet every 6 to 8 hours as necessary. Maximum 4 tablets in 24 hours.
  • Do not give Nurofen Zavance Tablets to children under 7 years of age. Nurofen for children products are available.

 

Suitable for breastfeeding mothers.

Do not take if you are allergic to diclofenac, aspirin or anti-inflammatory medicines.

NZ$15.99 NZ$12.99
Size
Quantity
DownUp
Add To Cart